# SDR REXA2014110801128

- Difficulty date: November 8, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 17,888 hours, 11,568 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Channel
- Condition: Loose
- Location: Mlg Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-106 MLG FAIRING LT VERTICAL SUPPORT CHANNEL IS LOOSE WHERE IT SECURES TO THE LOWER SUPPORT CHANNEL.  SUSPECT VERTICAL SUPPORT CHANNEL FASTENER HOLE IS WORN PN CC670-85500-1 DWG CC670-85500.  R & R LT MLG VERTICAL SUPPORT CHANNEL REATTACHED CLAMPS & WIRE BUNDLES IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01 & 51-41-02-001-001-A01.
